# SDR ASAA2013040794484

- Difficulty date: April 7, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579513
- Condition: Corroded
- Location: Bs 117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT SIDE APU AIR INLET FLANGE HAS CORROSION ON OTBD SIDE.  REMOVED STIFFENER AT RT SIDE APU AIR INLET FLANGE AND REPLACED WITH NEW STIFFENER IAW SRM 51 40 02  AND 51 40 05,  W .75 O .060 R .045 L 20 D .15.
